# SDR AALA202203140315

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 16,462 hours, 6,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 32F0003
- Part serial: TE025992
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 16,461 hours, 6,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PUNGENT ODOR IN COCKPIT AND CABIN DURING CLIMB OUT. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PHL, LANDING SAFELY. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001, APU SMOKE ODOR FUME JOB CARD 26L00021002, ENGINE SMOKE ODOR FUME JOB CARD 26L00021003, AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM JOB CARD 26L00021004. REPLACED LEAKING #1 ENGINE BEARING SCAVENGE VALVE PER AMM 79-23-51 (AALA202203140315), REPLACED LEAKING APU OIL COOLER PER AMM 49-91-44-400-004-A (AALA202203148663), AND REPLACED LEAKING APU OIL COOLING FAN PER 49-52-51-40-002-A (AALA202203144938).
